MathSciNet Relay Station
MathSciNet bibliographic data
MR781071 (86i:03039) 03C05 (03B25 03C13 03C65)
Gurevič, R. Equational theory of positive numbers with exponentiation. Proc. Amer. Math. Soc. 94 (1985), no. 1, 135–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement